| Model Number |
TPL0038 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Iatrogenic Source (2498)
| Date of Event |
02/15/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This adverse event is being submitted shortly after the company completed an internal retrospective review process of historic records.
Event or Problem Description
T1-t5 case done at (b)(6) on (b)(6) 2016 with all screws looking accurate.On (b)(6) the surgeon revised the left t4 and t5 screws.